Алгебра и анализ
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2008, том 20, выпуск 5, страницы 83–98 (Mi aa531)  

Статьи

The spectrum of some compressions of unilateral shifts

S. Duberneta, J. Esterleb

a Professeur de CPES, Epinay sur Seine, France
b Université Bordeaux 1, Talence, France

Аннотация: Let $E$ be a star-shaped Banach space of analytic functions on the open unit disc $\mathbb D$. We assume that the unilateral shift $S\colon z\to zf$ and the backward shift $T\colon f\to\frac{f-f(0)}{z}$ are bounded on $E$ and that their spectrum is the closed unit disc.
Let $M$ be a closed $z$-invariant subspace of $E$ such that $\dim(M/zM)=1$, and let $g\in M$. The main result of the paper shows that if $g$ has an analytic extension to $\mathbb D\cup D(\zeta,r)$ for some $r>0$, with $g(\zeta)\ne 0$, and if $S$ and $T$ satisfy the “nonquasianalytic condition”
$$ \sum_{n\ge 0}\frac{\log\| S^n\|+\log\| T^n\|}{ 1+n^2}<+\infty, $$
then $\zeta$ does not belong to the spectrum of the compression $S_M\colon f+M\to zf+M$ of the unilateral shift to the quotient space $E/M$. This shows in particular that $\operatorname{Spec}(S_M)=\{1\}$ for some $z$-invariant subspaces $M$ of weighted Hardy spaces constructed by N. K. Nikol'skiĭ in the seventies by using the Keldysh method.

Ключевые слова: Unilateral shift, nonquasianalyticty condition, spectrum

Полный текст: PDF файл (281 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2009, 20:5, 737–748

Реферативные базы данных:

MSC: 47B37
Поступила в редакцию: 12.08.2006
Язык публикации: английский

Образец цитирования: S. Dubernet, J. Esterle, “The spectrum of some compressions of unilateral shifts”, Алгебра и анализ, 20:5 (2008), 83–98; St. Petersburg Math. J., 20:5 (2009), 737–748

Цитирование в формате AMSBIB
\RBibitem{DubEst08}
\by S.~Dubernet, J.~Esterle
\paper The spectrum of some compressions of unilateral shifts
\jour Алгебра и анализ
\yr 2008
\vol 20
\issue 5
\pages 83--98
\mathnet{http://mi.mathnet.ru/aa531}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2492360}
\zmath{https://zbmath.org/?q=an:1206.30017}
\elib{https://elibrary.ru/item.asp?id=11682838}
\transl
\jour St. Petersburg Math. J.
\yr 2009
\vol 20
\issue 5
\pages 737--748
\crossref{https://doi.org/10.1090/S1061-0022-09-01070-X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000270134200004}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa531
  • http://mi.mathnet.ru/rus/aa/v20/i5/p83

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:197
    Полный текст:62
    Литература:25
    Первая стр.:14
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021